# SDR SWAA2024120657639

- Difficulty date: November 7, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Louver
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON LOWER EDGE NEAR TO LOUVERS AT C.T.A.I. EXHAUST DUCT AT 6 OCLOCK AT ENGINE 1 2024-686267<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A23272257; DUE DATE: 15-JAN 25.;[02] REPLACED C.T.A.I. EXHAUST DUCT LOCATED ON LOWER EDGE NEAR TO LOUVERS AT 6 OCLOCK AT ENGINE 1 I.A.W B737-800 AMM 71-11-01-300-801-F01 STEP 2 D (3).;[03] REPLACED C.T.A.I. EXHAUST DUCT LOCATED ON LOWER EDGE NEAR TO LOUVERS AT 6 OCLOCK AT ENGINE 1 I.A.W B737-800 AMM 71-11-01-300-801-F01
